MathSciNet Relay Station
MathSciNet bibliographic data
MR2476555 (2010h:53097) 53C44 (35K55 58E10 65M15 65M60)
Deckelnick, Klaus; Dziuk, Gerhard Error analysis for the elastic flow of parametrized curves. Math. Comp. 78 (2009), no. 266, 645–671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement